Rocky Mountain Journal of Mathematics
- Rocky Mountain J. Math.
- Volume 50, Number 2 (2020), 455-466.
Some inequalities for weighted area balance via functions of bounded variation
We first define weighted area balance function. Then we prove two identities for the integrable functions involving weighted area balance. Moreover, using these equalities, we obtain some inequalities for mappings of bounded variation and for Lipschitzian functions, respectively.
Rocky Mountain J. Math., Volume 50, Number 2 (2020), 455-466.
Received: 25 July 2019
Revised: 2 November 2019
Accepted: 4 November 2019
First available in Project Euclid: 29 May 2020
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 26D15: Inequalities for sums, series and integrals 26A45: Functions of bounded variation, generalizations
Secondary: 26D10: Inequalities involving derivatives and differential and integral operators
Budak, Hüseyin; Pehlivan, Ebru. Some inequalities for weighted area balance via functions of bounded variation. Rocky Mountain J. Math. 50 (2020), no. 2, 455--466. doi:10.1216/rmj.2020.50.455. https://projecteuclid.org/euclid.rmjm/1590739282